# SDR VNAA2016051700015

- Difficulty date: May 17, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 29,924 hours, 29,911 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Fire Protection
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT JET OVERHEAT FAIL CAUTION MESSAGE IN FLIGHT.  THE CREW DECLARED AN EMERGENCY, CONTINUED TO DESTINATION, AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT, R & R THE RING TERMINAL OF INBD WIRE AT LOOP A AND PERFORMED CHECKS IAW THE AMM. THE ACFT WAS RELEASED FOR SERVICE.
